# SDR USAA2011122800003

- Difficulty date: December 27, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N677AW
- Make and model: Airbus A320-232
- Aircraft serial: 2430
- Aircraft time: 24,994 hours, 9,056 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: 2396
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 72,509 hours, 30,003 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - RIGHT SIDE OFF WING ESCAPE SLIDE INFLATION RESERVOIR HAS A LOW CHARGE.  REPLACED RIGHT SIDE OFF WING ESCAPE SLIDE INFLATION RESERVOIR.  PERFORMED FUNCTIONAL TEST & INFLATION RESERVOIR MONITORING IAW A320 AMM 25-62-46-000-001 & 25-62-46-400-001.
